# SDR DALA1123929871

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE FLAP O/B FIXED VANE O/B SIDE L/E HAS 1EA CHAFED SPOT DUE TO THAT IT IS CHAFING ON PNL 1604 O/B MOUNT ANGLE.  PREPARED AREA.  FABRICATED FILLER AND DOUBLER .020 7075-T6.BONDED USING BMS 5-101 TY2G10 ADHESIVE FILM IAW DC9 SRM 51-70-2.
